# SDR AALA20070574

- Difficulty date: March 30, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- System (JASC): 2612 · Fire Detection
- Part: Fan
- Condition: Inoperative
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA  INFLIGHT T238/30MAR LAX-SJU - CARGO COMPARTMENT FIRE DETECTION MESSAGE ILLUMINATED.  UNABLE TO CLEAR.  LANDED MIA WITHOUT INCIDENT.  REPLACED FORWARD CARGO FIRE DETECTOR FAN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
